Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

valium cognition problems

Posted by n_wolfie on May 12, 2013, at 23:31:13

I've been sporadically (2-4 times per week) taking 5 mg of valium for the last 6 mos. About 2 mos ago I started having vocabulary issues and difficulty with word retrieval and articulation. I'm terrified that these are long term side effects of the valium usage. I've experienced depression related cognitive and memory issues before, but have never had word retrieval, vocabulary or writing problems. Could this be related to my valium usage (I've stopped taking it with no withdrawal problems) and if so, is it reversible? I feel stupid, and it's taking a serious toll on my self esteem, not to mention contributing to my already substantial depression and anxiety issues.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:n_wolfie thread:1043560
URL: http://www.dr-bob.org/babble/20130501/msgs/1043560.html